Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1981, Issue 9, Pages 77–85 (Mi at5909)  

Adaptive Systems

On the empiric risk minimization method in identification problems

A. B. Tsybakov

Moscow

Abstract: The paper is concerned with asymptotic properties of the method for minimization of empirical risk in identification problems. Consistency, asymptotic normalcy, and convergence conditions are established for moments of parameter estimates of some nonlinear models.

Full text: PDF file (1460 kB)

English version:
Automation and Remote Control, 1981, 42:9, 1196–1203

Bibliographic databases:
UDC: 62-501.7

Received: 23.06.1980

Citation: A. B. Tsybakov, “On the empiric risk minimization method in identification problems”, Avtomat. i Telemekh., 1981, no. 9, 77–85; Autom. Remote Control, 42:9 (1981), 1196–1203

Citation in format AMSBIB
\Bibitem{Tsy81}
\by A.~B.~Tsybakov
\paper On the empiric risk minimization method in identification problems
\jour Avtomat. i Telemekh.
\yr 1981
\issue 9
\pages 77--85
\mathnet{http://mi.mathnet.ru/at5909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=705505}
\zmath{https://zbmath.org/?q=an:0489.93064}
\transl
\jour Autom. Remote Control
\yr 1981
\vol 42
\issue 9
\pages 1196--1203


Linking options:
  • http://mi.mathnet.ru/eng/at5909
  • http://mi.mathnet.ru/eng/at/y1981/i9/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:105
    Full text:45
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021